Alert archive / New Jersey / Flash Flood Watches in 2018

Flash Flood Watch 9, NWS New York, NY

August 18, 20185 counties in New Jersey

NWS New York, NY issued this flash flood watch at Aug 18, 2018, 3:41 AM EDT for 5 counties in New Jersey. It took effect at Aug 18, 2018, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2018, 3:41 AM EDT (07:41 UTC)
In effect from
Aug 18, 2018, 2:00 PM EDT
Expired
Aug 18, 2018, 7:47 PM EDT
In force
6 hr
Issued by
NWS New York, NY
Flood severity
None

Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ

The radar

The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
802 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WGUS61 KOKX 180741
FFAOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service New York NY
341 AM EDT Sat Aug 18 2018

...Flash Flooding Possible This Afternoon and Evening...

NJZ002-004-006-103>108-190400-
/O.NEW.KOKX.FF.A.0009.180818T1800Z-180819T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Passaic-Eastern Passaic-Hudson-Western Bergen-
Eastern Bergen-Western Essex-Eastern Essex-Western Union-
Eastern Union-
341 AM EDT Sat Aug 18 2018

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

The National Weather Service in Upton has issued a

* Flash Flood Watch for northeast New Jersey, including the 
  following areas, Bergen, Essex, Passaic, Union, and Hudson 
  counties. 

* From 2 PM EDT this afternoon through this evening

* Several rounds of heavy showers and thunderstorms will affect
  the area through this evening. The heaviest rainfall is expected
  this afternoon and this evening as a cold front moves across 
  the area. Those areas that received heavy rainfall on Friday 
  will be the most susceptible to flash flooding.

* Heavy rainfall within a short period of time can lead to rapidly
  rising water and flash flooding, particularly in urban areas,
  and along small creeks and streams. The ground remains fairly
  saturated due to recent heavy rain over the past several weeks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.
You should monitor later forecasts and be prepared to take action
should flash flood warnings be issued.

&&

$$
2 follow-up statements
309 
WGUS61 KOKX 182025
FFAOKX

Flood Watch
National Weather Service New York NY
425 PM EDT Sat Aug 18 2018

...Flash Flooding Possible This Afternoon and Evening...

NJZ002-004-006-103>108-190400-
/O.CON.KOKX.FF.A.0009.000000T0000Z-180819T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Passaic-Eastern Passaic-Hudson-Western Bergen-
Eastern Bergen-Western Essex-Eastern Essex-Western Union-
Eastern Union-
425 PM EDT Sat Aug 18 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

The Flash Flood Watch continues for

* A portion of northeast New Jersey, including the following
  areas, Bergen, Essex, Passaic, Union, and Hudson. 

* Until midnight EDT tonight

* A slow moving line of heavy showers and thunderstorms will move
  through the area early this evening. Those areas that received 
  heavy rainfall on Friday will be the most susceptible to flash 
  flooding. 

* Heavy rainfall within a short period of time can lead to 
  rapidly rising water and flash flooding, particularly in urban 
  areas, and along small creeks and streams. The ground remains 
  fairly saturated due to recent heavy rain over the past 
  several weeks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.
You should monitor later forecasts and be prepared to take action
should flash flood warnings be issued.

&&

$$
277 
WGUS61 KOKX 182347
FFAOKX

Flood Watch
National Weather Service New York NY
747 PM EDT Sat Aug 18 2018


NJZ002-004-006-103>108-190100-
/O.CAN.KOKX.FF.A.0009.000000T0000Z-180819T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Passaic-Eastern Passaic-Hudson-Western Bergen-
Eastern Bergen-Western Essex-Eastern Essex-Western Union-
Eastern Union-
747 PM EDT Sat Aug 18 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for northeastern New Jersey has been 
cancelled. 

The slow moving line of scattered heavy showers and thunderstorms
has moved south of the region, ending the threat for flash
flooding.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 18, 1:48 AM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 18, 1:48 AM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service New York NY
148 AM EDT Sat Aug 18 2018

.SYNOPSIS...
A cold front across the eastern Great Lakes slowly moves
southeast, toward the region, overnight. The cold front then
crosses the area Saturday into Saturday night. A series of lows
along the cold front south of Long Island will keep the frontal
boundary not too far away for the close of the weekend into
early next week. Meanwhile, high pressure from the Canadian
Maritimes will begin building down along the Northeastern
Seaboard. High pressure gets closer to the local region Monday
into Tuesday next week. A frontal system from the west moves
across Wednesday into Wednesday night with high pressure
returning thereafter.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The severe thunderstorm watch was cancelled as the line of
thunderstorms moving through eastern NJ has weakened, with the
storms encountering somewhat more stable air as the gust front
moves out ahead of the line. Some gusty winds and heavy
rainfall will be possible with some of the stronger storms with
special weather statements possible. Surface instability and
CAPE to 2000 J/kg remain across the eastern zones.

A warm and humid airmass remains, with dew points still in the
lower to mid 70s, with some locations in the upper 70s, as the
cold front was still well to the northwest.

Will keep likely and chance probabilities as the upper shortwave
and impulses will be moving into the region overnight.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
The old front will be very slow to push southward across the
area. Some additional showers and thunderstorms are possible
Saturday as the upper trough axis remains to the west, through
upstate NY and into the Ohio Valley. Instability looks limited
lowering the potential for severe thunderstorm development,
precipitable waters will remain above normal and as a result any
thunderstorms that do development have the potential for heavy
downpours.

Temperatures on Saturday will be in the mid to upper 80s with
heat indices remaining below heat advisory criteria.

There is a low risk for the development of rip currents at the
Atlantic Ocean beaches Saturday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Cooler and a little less humid conditions expected to start out
Sunday through Monday with more rain in the forecast Sunday and
Sunday night as the region gets more NE flow. Airmass warms up
for mid to late in the week, near normal levels with winds
having more westerly and southerly components.

Upper level trough will be slow to exist for the close of the
weekend. Trough axis will be west of the region Sunday and
Sunday night with jet streak across the region. The trough axis
moves across Monday. The steering flow will not promote the
front to move farther south of Long Island and with weak low
pressure areas forming along it, essentially keeping some rain
showers in the forecast for the region, highest chances along
the coast.

More drying takes place Monday when more ridging aloft and high
pressure at the surface will settle more southwestward along
the Northeastern Seaboard. Dry conditions remain until midweek
when the next frontal system approaches from the west. Aloft, a
large amplitude trough will be approaching with a stronger
southerly jet ahead of it. This jet moves in Wednesday night
into early Thursday. Chances for showers return Tuesday
afternoon and Tuesday night with highest chances N/W of NYC. The
chances for showers continues Wednesday with thunderstorms
possible as well as instability is forecast to increase again
with the airmass getting warmer and more humid. Dry conditions
return Thursday into Friday next week with high pressure
returning.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Generally, VFR through the TAF period, except MVFR or lower in
any showers and thunderstorms.

Showers and thunderstorms have pushed east of the metro
terminals and conditions may actually be dry for a period until
Saturday morning, though the chance still exists for showers
and thunderstorms as another area of showers and thunderstorms
over eastern Pennsylvania and southern New Jersey is tracking
east-northeast. Guidance suggests that this passes south of the
metro terminals. KJFK would be on the norther fringes of this
area of showers and thunderstorms, so VCTS or TSRA is possible,
but even here, the main area of thunderstorms should pass south.

A cold front approaches and moves through Saturday into Saturday
night. This will give the area a continued chance for showers
and thunderstorms, with VCTS in all TAFs beginning 14Z. The
threat of thunder diminishes after 06Z on the 19th for the 30
hour TAFs.

Winds S to SW tonight will shift to the SW to W late Sat
morning into the afternoon and then W to NW Saturday night as a
cold front moves through.

.OUTLOOK FOR 06Z SUNDAY THROUGH TUESDAY...
.Sat Night...Scattered showers/tstms. W flow becoming NE Sat
eve.
.Sun...Potential for MVFR conditions in shra and ne winds of
8-12kt.
.Mon-Tue..VFR.
.Tue Night-Wed...Chance of shower/tstm with MVFR conds.

&&

.MARINE...
Winds and seas remain below SCA levels overnight through
Saturday night across the forecast waters. Showers and
thunderstorms will continue to move through the area waters
overnight, and some gusty winds will be possible early,
especially across the western waters.

SCA conditions are possible on the ocean waters Sunday. Some
marginal SCA wind gusts are possible for non-ocean waters with
otherwise sub SCA conditions expected for all non-ocean waters.
Then, sub-SCA conditions are expected for all the forecast
waters early into the middle of next week but there is a
possibility the SCA seas could linger into Monday for the ocean.
Ocean seas could reach SCA criteria again Wednesday night into
Thursday.

&&

.HYDROLOGY...
Thunderstorms, with heavy to torrential rainfall, through
Saturday could result in minor urban flooding. There is also an
isolated flash flood threat with the strongest thunderstorms.

No significant widespread rainfall expected during the long
term.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...Fig/JM
NEAR TERM...MET
SHORT TERM...Fig
LONG TERM...JM
AVIATION...JP
MARINE...Fig/JM/MET
HYDROLOGY...Fig/JM/MET
EQUIPMENT...
Hazardous weather outlook, Aug 17, 9:57 PM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
957 PM EDT Fri Aug 17 2018

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-181030-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
957 PM EDT Fri Aug 17 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-181030-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
957 PM EDT Fri Aug 17 2018

This Hazardous Weather Outlook is for the Atlantic coastal waters,
New York Harbor, Long Island Sound, and the Long Island bays.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Aug 17, 10:15 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1015 PM EDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     1 SE MEADOW WINDS       41.52N  74.07W
08/17/2018                   ORANGE             NY   UTILITY COMPANY

            WIRES DOWN AT ROUTE 300 AND HOLTS CORNERS ROAD

0647 PM     TSTM WND DMG     WOODLAND PARK           40.89N  74.19W
08/17/2018                   PASSAIC            NJ   CO-OP OBSERVER

            A TREE AND WIRES DOWN ON MT. PLEASANT AVENUE

0648 PM     HAIL             RIDGEWOOD               40.98N  74.11W
08/17/2018  M1.00 INCH       BERGEN             NJ   TRAINED SPOTTER

0650 PM     HAIL             GLEN ROCK               40.96N  74.13W
08/17/2018  M1.00 INCH       BERGEN             NJ   CO-OP OBSERVER

0653 PM     NON-TSTM WND DMG FRANKLIN LAKES          41.01N  74.21W
08/17/2018                   BERGEN             NJ   CO-OP OBSERVER

            A TREE AND POLE DOWN ON BIRCH ROAD AND MILLBROOK LANE

0715 PM     TSTM WND DMG     MOUNT PLEASANT          41.10N  73.79W
08/17/2018                   WESTCHESTER        NY   LAW ENFORCEMENT

            TREES AND BRANCHES AND WIRES DOWN AT COMMERCE STREET
            AND ELWOOD AVENUE

0720 PM     TSTM WND DMG     NORTH CASTLE            41.14N  73.68W
08/17/2018                   WESTCHESTER        NY   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES AND WIRES DOWN ACROSS TOWN.

0735 PM     TSTM WND DMG     1 SSW BEDFORD           41.18N  73.66W
08/17/2018                   WESTCHESTER        NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN AT GREENWICH ROAD AND BRETT LANE

0735 PM     TSTM WND DMG     1 SE BEDFORD            41.19N  73.63W
08/17/2018                   WESTCHESTER        NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN AT MIDDLE PATENT ROAD AND RUSTLING
            LANE

0951 PM     MARINE TSTM WIND NYC/LAGUARDIA AIRPORT   40.78N  73.88W
08/17/2018  M39 MPH          QUEENS             NY   ASOS

            MARINE THUNDERSTORM WIND GUST OF 34 KNOTS

0956 PM     MARINE TSTM WIND 1 S MAMARONECK          40.92N  73.73W
08/17/2018  M41 MPH          ANZ335             NY   MESONET

            MARINE THUNDERSTORM WIND GUST OF 36 KNOTS

&&

JE
Local storm report, Aug 17, 10:41 PM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1041 PM EDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     MARINE TSTM WIND 1 ESE ROUND BEACH       41.08N  73.38W
08/17/2018  M48 MPH          ANZ335             CT   WXFLOW

            42 KT WIND GUST MEASURED AT WXFLOW STATION AT NORWALK
            LIGHT

&&

JM
Special weather statement, Aug 17, 11:02 PM EDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service New York NY
1102 PM EDT FRI AUG 17 2018

NJZ004-006-103>108-NYZ071>073-075-176>179-180345-
Hudson-Eastern Union-Eastern Essex-Western Bergen-Western
Union-Western Essex-Eastern Bergen-Eastern Passaic-Northern
Nassau-Kings (Brooklyn)-Northern Queens-Southern
Queens-Bronx-Southern Westchester-New York (Manhattan)-Southern
Nassau-
1102 PM EDT FRI AUG 17 2018

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...EASTERN PASSAIC...
CENTRAL UNION...SOUTHEASTERN BERGEN...ESSEX...SOUTHERN WESTCHESTER...
QUEENS...BRONX...KINGS...NEW YORK (MANHATTAN) AND NORTHWESTERN NASSAU
COUNTIES...

At 1101 PM EDT, a strong thunderstorm was located over Bloomfield,
moving east at 35 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Newark, Jersey City, Jamaica, Yonkers, Paterson, Elizabeth, New
Rochelle, Flushing, Passaic, Bayonne, White Plains, Wayne, Mott
Haven, Hoboken and Bloomfield.

LAT...LON 4067 7441 4066 7442 4083 7433 4090 7434
      4090 7427 4095 7428 4105 7370 4095 7367
      4091 7375 4085 7376 4086 7375 4087 7373
      4086 7366 4089 7366 4068 7360 4065 7404
      4068 7406 4067 7406 4063 7442
TIME...MOT...LOC 0301Z 254DEG 33KT 4084 7421
Local storm report, Aug 18, 12:39 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1239 AM EDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      HARRISON                40.74N  74.15W
08/18/2018                   HUDSON             NJ   EMERGENCY MNGR

            CARS STUCK IN FLOOD WATERS. WATER RESCUES UNDERWAY ON
            RODGERS BLVD AT THE PATH TRAIN STATION.

&&

BC
Special weather statement, Aug 18, 12:51 AM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service New York NY
1251 AM EDT SAT AUG 18 2018

NYZ078-177-180530-
Northwest Suffolk-Northern Nassau-
1251 AM EDT SAT AUG 18 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUFFOLK AND
NORTHEASTERN NASSAU COUNTIES...

At 1250 AM EDT, a strong thunderstorm was located over Cold Spring
Harbor, or over Huntington, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Huntington around 1255 AM EDT.
  Northport and Centerport around 100 AM EDT.
  Commack around 110 AM EDT.
  Smithtown around 115 AM EDT.
  Stony Brook around 125 AM EDT.
  Centereach and Port Jefferson around 130 AM EDT.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Upton NY.

LAT...LON 4079 7364 4088 7366 4091 7364 4092 7357
      4093 7352 4090 7349 4093 7351 4095 7349
      4094 7343 4091 7341 4096 7340 4093 7335
      4093 7331 4094 7329 4091 7322 4093 7316
      4097 7317 4098 7312 4097 7302 4086 7301
TIME...MOT...LOC 0450Z 259DEG 25KT 4088 7345
Special weather statement, Aug 18, 2:22 AM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service New York NY
222 AM EDT SAT AUG 18 2018

NYZ081-180700-
Southeast Suffolk-
222 AM EDT SAT AUG 18 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUFFOLK COUNTY...

At 222 AM EDT, a strong thunderstorm was located over Shinnecock
Hills, or over Southampton, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Southampton around 225 AM EDT.
  Bridgehampton around 240 AM EDT.
  East Hampton around 250 AM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4099 7205 4089 7232 4087 7235 4087 7238
      4084 7246 4083 7253 4091 7253 4090 7249
      4092 7246 4094 7245 4102 7211 4101 7211
      4100 7210 4103 7206
TIME...MOT...LOC 0622Z 255DEG 24KT 4089 7244

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:58 PM EDTSpecial Weather StatementOKXBergen, Essex, Hudson, Passaic, Union62 min
Aug 17, 9:16 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union2 hr
Aug 17, 9:21 PM EDTAreal Flood AdvisoryOKXBergen, Hudson66 min
Aug 17, 11:02 PM EDTSpecial Weather StatementOKXBergen, Essex, Hudson, Union43 min
Aug 17, 11:17 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union118 min
Aug 17, 11:24 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Passaic, Union96 min
Aug 17, 11:38 PM EDTFlash Flood WarningOKXEssex, Hudson, Union2 hr
Aug 17, 11:44 PM EDTSevere Thunderstorm WarningOKXEssex, Union31 min
Aug 18, 12:05 AM EDTFlash Flood WarningOKXBergen, Essex, Passaic103 min
Aug 18, 1:45 AM EDTAreal Flood WarningOKXUnion99 min
Aug 18, 4:32 PM EDTSpecial Weather StatementOKXBergen, Passaic43 min
Aug 18, 4:46 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union89 min
Aug 18, 6:13 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union92 min

Nearby

Flash Flood Watches in New Jersey, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.